# SDR 97ZZZX4553

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3PG
- Make and model: Gulstm GIV
- Aircraft serial: 1260
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Tube
- Part number: BR9800003
- Condition: Inoperable
- Location: Rt Aft Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LIGHT INSPECTION, THE RIGHT AFT CABIN DOWN-WASH FLUORESCENT LIGHT TUBE WAS FOUND INOPERABLE.  ON TUBE REMOVAL, FOUND BURN SPOT ABOUT .50 INCH FROM THE METAL END CONNECTOR. THE HEADLINERS WAS ALSO CHARRED.
